# SDR QXEA0201703

- Difficulty date: September 29, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 2,630 hours, 3,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RT CENTER WING LEADING EDGE HAS ALL FOUR AFT CORNERS CRACKED. REPAIRED IAW HORIZON AIR EA 6-57-63 AND EO DH8 6-57-0591.
